# SDR SIMA20140607006

- Difficulty date: June 7, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 38,946 hours, 32,364 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: C1431236
- Part serial: 98111530
- Condition: Failed
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

NR 2 A/C PACK OVERHEAT MESSAGE ON EICAS THAT WOULD NOT GO OUT, WITH A HOT OR BURNING ODOR.   R & R DUAL TEMP CONTROL VALVE IAW AMM 21-60-01.  OS CHECKED GOOD.  LEAK CHECKED GOOD.
